| Model Number |
V+C+PRO, JAPANESE |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
Event or Problem Description
An authorized service provider (asp) contacted ventec to report that the device had "stopped working" during use.Ventec attempted to get clarification of how it stopped working, but was unsuccessful.There was patient involvement associated with the reported event; however, there were no reports of patient harm as a result of the reported issue.No further details about the patient were provided.
Additional Manufacturer Narrative
H6: the initial reporter later confirmed that when they said the device "stopped working", they meant that the device had powered off unexpectedly and then rebooted.The device was evaluated by ventec where its electronic records (system logs) were downloaded for analysis.Ventec reviewed the system logs and confirmed the reported issue that the device had powered off unexpectedly, then rebooted.Ventec replaced the control board to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issue was the control board.